Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 169056, 16 pages
http://dx.doi.org/10.1155/2011/169056
Research Article

An Optimal Homotopy Asymptotic Approach Applied to Nonlinear MHD Jeffery-Hamel Flow

1Department of Mechanics and Vibration, Politehnica University of Timişoara, Bulevardul Mihai Viteazul, No. 1, 300222 Timişoara, Romania
2Department of Electromechanics and Vibration, Center for Advanced and Fundamental Technical Research, Romanian Academy, Timisoara Branch, Bulevardul Mihai Viteazul, No. 24, 300223 Timişoara, Romania

Received 3 August 2011; Accepted 22 October 2011

Academic Editor: Paulo Batista Gonçalves

Copyright © 2011 Vasile Marinca and Nicolae Herişanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vasile Marinca and Nicolae Herişanu, “An Optimal Homotopy Asymptotic Approach Applied to Nonlinear MHD Jeffery-Hamel Flow,” Mathematical Problems in Engineering, vol. 2011, Article ID 169056, 16 pages, 2011. https://doi.org/10.1155/2011/169056.